# SDR GAIA01231ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Location: Bs 720b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED STRINGER 15R CRACKED AT FORWARD END OF WING SCANNING LIGHT CUT OUT BS 720B PLUS 5.  ACCOMPLISHED STRINGER 15R REPAIR AT BS 720B PLUS 5 IAW B727 SRM 53-10-2 FIG 5.  (M)
